# SDR MASA2017121912840

- Difficulty date: December 19, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 26,691 hours, 19,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT RED IND LIGHT STAYS ON.  MEL
